| Model Number |
42355 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information received reported that the patient was programmed to 2.0 and sent home as their symptoms were resolving.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that after the surgery performed on the previous day, the shunt was finally working.However, the initial setting of 1.0, which was done on the surgery, was changed to 1.5 at night on the previous day, since it was clear signs of overdrainage.The morning of the report, ct scan confirmed that it still drained a bit more than the patient needed, since the ventricles became too small.The patient was to move the setting to 2.0.The patient's medical history was hydrocephalus.
Additional Manufacturer Narrative